# SDR R61A20100489

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 11,554 hours, 6,932 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 18400006
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON RT MLG ACTUATOR BOLT AT SHOCK STRUT.  MX REPLACED RT MLG ACTUATOR BOLT AT SHOCK STRUT IAW EMB 170 AMM 32-31-01.  P/N 1840-0006.
